Previous |  Up |  Next


Title: Measures with idempotent types and completely stable measures on nilpotent groups (English)
Author: Hazod, W.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 33
Issue: 2
Year: 1992
Pages: 49-71
Category: math
MSC: 22D45
MSC: 22E25
MSC: 43A05
MSC: 60B15
idZBL: Zbl 0791.43001
idMR: MR1287226
Date available: 2012-10-05T23:28:28Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_033-1992-2_9.pdf 1.144Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo